MathSciNet Relay Station
MathSciNet bibliographic data
MR2784584 65M99 (26A33 35R11 45K05)
Das, S.; Vishal, K.; Gupta, P. K.; Yildirim, A. An approximate analytical solution of time-fractional telegraph equation. Appl. Math. Comput. 217 (2011), no. 18, 7405–7411.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement